# SDR AUS20010617

- Difficulty date: April 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL WELL UPPER WEB LOCATED AT STN291 CRACKED AT RBL19 ANDLBL19.
